# SDR 2002UALA00962

- Difficulty date: June 6, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 43,349 hours, 7,076 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Intermittent
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ESCAPE PATH LIGHTING IN BACK OF AIRCRAFT COME ON AND OFF DURING FLIGHT.  EEL LIGHT COMES ON AND OFF FROM ROWS 29FG AFT TO ROW 35FG.  REPLACED BATTERY CHARGER-POWER SUPPLY AND BATTERY AT SEAT 33FG SIDEWALL.
